# SDR DALA2023032302237

- Difficulty date: March 18, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 FOUND NO.1 STRUT FWD UPPER SPAR WEB OB DRAIN HOLE CRACK AT NAC STA 157.00. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A606582-14 REV.ORIGINAL. (2675900)
